# SDR CA970305003

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc O540E4C5
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Beams
- Part number: NB452153
- Condition: Cracked
- Location: Rud Pedal
- Component: Bnorm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION PER PBN SB 56 AND 111, FOUND PILOTS LEFT AND RIGHT RUDDER PEDAL BEAM CRACKED. ALSO FOUND JO-BOLTS LOOSE ON THE STEERING LEVER. NOTE: NB/M/948 AND 428 HAD BOTH BEEN INSTALLED 2500 CYCLES PREVIOUSLY.
